Vol. 110, No. 2, 1984

Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Rational surgery calculus: extension of Kirby’s theorem

Dale Rolfsen

Vol. 110 (1984), No. 2, 377–386
Abstract

Every 3-dimensional closed orientable manifold may be constructed by surgery on the 3-sphere as introduced by M. Dehn. We are concerned in this paper with answering the question: when do two surgery schemes actually produce the same 3-manifold?

Mathematical Subject Classification 2000
Primary: 57M25
Secondary: 57N10
Milestones
Received: 25 May 1982
Published: 1 February 1984
Authors
Dale Rolfsen
Mathematics Department
University of British Columbia
1984 Mathematics Road
Vancouver BC V6T 1Z2
Canada
http://www.math.ubc.ca/~rolfsen/